# SDR RRXA97044

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CRACK IN LEFT FLAP WEB PAST LIMITATIONS IAW DC-8 SRM.  FABRICATED DOUBLER REPAIR AND INSTALLED IAW DER APPROVED ENGINEERING SKETCH B90-R13.
